# SDR USAASB98206

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE AFT LEFT SERVICE DOOR EXTERIOR LIGHT INOP.  MAINTENANCE FOUND A BAD WIRE SPLICE.  REMOVED AND REPLACED WIRE SPLICE 1724.  OPERATIONAL CHECK GOOD.  (M)
